Mathematics matters: On the absence of mathematical models in quantitative sociology

Research output: Contribution to journalArticle

Standard

Mathematics matters: On the absence of mathematical models in quantitative sociology. / Backman, O.; Edling, Christofer.

In: Acta Sociologica, Vol. 42, 1999, p. 69-78.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - Mathematics matters: On the absence of mathematical models in quantitative sociology

AU - Backman, O.

AU - Edling, Christofer

N1 - 1

PY - 1999

Y1 - 1999

KW - inequality

KW - attainment

KW - sociology

KW - sociologi

M3 - Article

VL - 42

SP - 69

EP - 78

JO - Acta Sociologica

JF - Acta Sociologica

SN - 0001-6993

ER -